RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 95, Issue 1  


Kolmogorov-Type Inequalities for Norms of Riesz Derivatives of Functions of Several Variables with Laplacian Bounded in $L_\infty$ and Related Problems
V. F. Babenko, N. V. Parfinovich, S. A. Pichugov
3
Spectral Analysis of Differential Operators with Unbounded Operator Coefficients in Weighted Spaces of Functions
M. S. Bichegkuev
18
Localization for Multiple Fourier Series with “$J_k$-Lacunary Sequence of Partial Sums” in Orlicz Classes
I. L. Bloshanskii, Z. N. Tsukareva
26
On a Class of Impulsive Functional-Differential Equations with Nonatomic Difference Operator
L. A. Vlasenko, A. G. Rutkas
37
Morita Context, Partial Hopf Galois Extensions and Partial Entwining Structure
C. Z. Du, J. F. Lin
50
On the Density of Polynomials in Some Spaces $L^2(M)$
S. M. Zagorodnyuk
63
On Commutative Unary Algebras with Totally Ordered Congruence Lattice
A. V. Kartashova
80
Notes on Several Orthogonal Classes of Flat and $FP$-injective Functors
Lixin Mao
93
Generalizations of Hardy-Type Inequalities in the Form of Dubinskii
R. G. Nasibullin
109
On a Counterexample in Analysis
E. S. Polovinkin
123
On the Dichotomy of Linear Autonomous Systems of Functional-Differential Equations
R. K. Romanovskii, E. M. Nazaruk
129
On the Finiteness of the Brauer Group of an Arithmetic Scheme
S. G. Tankeev
136

Brief Communications
Comparison of Two Definitions of Besov Classes on Infinite-Dimensional Spaces
E. V. Nikitin
150
On the Three-Dimensional Vahlen Theorem
A. V. Ustinov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019